Vol. 89, No. 2, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Restrictions of principal series to a real form

Ronald Leslie Lipsman

Vol. 89 (1980), No. 2, 367–390
Abstract

In this paper I consider restrictions of nondegenerate principal-series representations of a complex semisimple Lie group to a noncompact real form.

Mathematical Subject Classification 2000
Primary: 22E46
Secondary: 81C40
Milestones
Received: 6 January 1978
Published: 1 August 1980
Authors
Ronald Leslie Lipsman